# SDR CHQA20130709265

- Difficulty date: July 9, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 31,053 hours, 25,734 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,210 hours, 19,942 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY LIGHT AT ROW 7 FOUND TO HAVE A BROKEN WIRE.  WIRE REPAIRED. OPS CHECKED GOOD, WITH NO FURTHER DEFECTS NOTED.
